# SDR HEEA0011945

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Indicator
- Part number: 206075739105
- Condition: Mis Marked
- Location: Cockpit
- Part time: 1,237 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INDICATOR HAS WRONG RANGE MARKINGS FOR RED LINE.
